MathSciNet Relay Station
MathSciNet bibliographic data
MR1880358 40A05
Tripathy, Binod Chandra; Sen, Mausumi On generalized statistically convergent sequences. Indian J. Pure Appl. Math. 32 (2001), no. 11, 1689–1694.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement